Affordable Access

Access to the full text

An optimal fourth-order family of modified Cauchy methods for finding solutions of nonlinear equations and their dynamical behavior

Authors
  • Liu, Tianbao1
  • Qin, Xiwen1
  • Li, Qiuyue2
  • 1 Changchun University of Technology, 130012 , (China)
  • 2 Aviation University of Air Force, 130022 , (China)
Type
Published Article
Journal
Open Mathematics
Publisher
De Gruyter
Publication Date
Dec 31, 2019
Volume
17
Issue
1
Pages
1567–1598
Identifiers
DOI: 10.1515/math-2019-0122
Source
De Gruyter
Keywords
License
Green

Abstract

In this paper, we derive and analyze a new one-parameter family of modified Cauchy method free from second derivative for obtaining simple roots of nonlinear equations by using Padé approximant. The convergence analysis of the family is also considered, and the methods have convergence order three. Based on the family of third-order method, in order to increase the order of the convergence, a new optimal fourth-order family of modified Cauchy methods is obtained by using weight function. We also perform some numerical tests and the comparison with existing optimal fourth-order methods to show the high computational efficiency of the proposed scheme, which confirm our theoretical results. The basins of attraction of this optimal fourth-order family and existing fourth-order methods are presented and compared to illustrate some elements of the proposed family have equal or better stable behavior in many aspects. Furthermore, from the fractal graphics, with the increase of the value m of the series in iterative methods, the chaotic behaviors of the methods become more and more complex, which also reflected in some existing fourth-order methods.

Report this publication

Statistics

Seen <100 times